MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 791-100
Medical Device Problem Codes Failure to Power Up (1476); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue touch pc was used in a ureteroscopy procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the lithovue touch pc was used and there was no image on the screen.The procedure was cancelled due to this event.There was no serious injury/adverse effect to patient as a result of the event.
 
Additional Manufacturer Narrative
Block h10: device problem code 3191 is being used to capture the reportable issue of cancelled procedure.Block h10: investigation results.An inspection of the returned lithovue touch pc showed no discrepancy.A functional evaluation noted that the lithovue touch pc confirmed there is a display on the touch panel.The monitor was left running for over an hour, rebooted, and the scope was unplugged.When the touch pc was powered on, it showed a clear live image.The test was done three times.The reported event of device does not turn on was not confirmed.This investigation is assigned a most probable conclusion code of no problem detected.This conclusion was selected because the reason for the device definitely does not turn on could not be duplicated/replicated during functional testing.It can be concluded that the product operates as intended with no issues.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue touch pc was used in a ureteroscopy procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the lithovue touch pc was used and it did not have an image.The procedure was cancelled due to this event.There was no serious injury/adverse effect to patient as a result of the event.

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752 1242
MDR Report Key11118054
Report Number3005099803-2021-00003
Device Sequence Number4042084
Product Code FGB
UDI-Device Identifier08714729874522
UDI-Public08714729874522
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number791-100
Device Catalogue Number791-100
Device Lot NumberBLV0672
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer03/18/2021
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date03/30/2021
Patient Sequence Number1